I was on hrt for several years then in 2002 i started chemotherapy for breast cancer,3 weeks after the first treatment i got this awful feeling at the top of my legs,it felt as though i was going to fall down so i came of the hrt but the leg feeling stayed but no where near as bas as it was, from then on i seem to get it monthly although i don not have a period, for some reason this month it has stayed longer and usually goes in the evening my doctor said i cant take anything for this and all blood tests came back fine, it stops me going shopping i just feel so awful when this leg thing happens, he says that im through most of the menopause and this part is called climatica something,please can anyone tell me if they have had anything similar.
I am so sorry about breast cancer and the pain in your legs. I wish I could give you some advice, but that has never happened to me. Please call your doctor and talk to him/her. I just want to wish you well and have a speedy recovery.
Hi Pattypoo. Yes, I use to get that all the time during ovulation and when i got my period. I don't get it too much anymore but I did get it from meno in the beginning, then of course, Ihad every symptom in the book and more. You might want to try some magnesium, starting small since it might give u diarrhea until u r use to it. Magnesium helps with so much pertaining to muscle and nerves. Also try some potassium. Since you had chemo, it might have drained a lot of vitamin and mineral out of your body so try to take a multiple and then eat bananas and greens a lot. I pray for your speedy recovery.
The more I talk to women I think there is a connection between breast cancer and HRT. But, I think it is fairly safe if you don't stay on it for too long. The women that I have spoken with have been on HRT or bio-identical hormones for a number of years. The only woman I know that doesn't have a connection to hormones that has breast cancer had a strong family of breast cancer. I guess you need to decide how severe and debilitating your symptoms are. If you need relief, I would sure try it for awhile. Talk with your doctor if you are unsure. New research comes out all the time, but that can be mighty confusing too! Hopefully Patty can shed some light about her cancer and HRT. Ann